Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anal Fissures/Anal Bleeding
Jun 22, 2000

On March 8th and 23rd you answered questions regarding Anal Fissures and Anal Bleeding..... I have experienced the same symptoms this individuals have. This would include itching in the anal area which would result in small amounts of blood being left on the tissue.... I promptly say a proctologist (sp) who indicated it was a fissure and prescribed nitro cream to to apply which would allow the inner sphincter to relax thus allowing the fissure to heal. I tried this for two months with no success... I then decided to have my internal medicine doctor look at it, he promptly told me it was a yeast infection and told me to get a tube of Lotrimin AF and apply for two weeks.... This worked... no more constant itching or bleeding.... He indicated that some of the antivirals produce a yeast infection....

Response from Dr. Henry

It actually is unusual for the antivirals to aggravate a yeast infection though antibiotics do that frequently. Thank you for the feedback. Keith Henry, M.D.



Previous
Side Effects from Serostim
Next
agitation due to oxandrine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement